# SDR CALA2010030800065

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - EXTERNAL SKIN STA 580-600 S16L-17L FOUND PREVIOUS DOUBLER REPAIR.  PREVIOUS DOUBLER REMOVED AND DISCARD AS PER SRM 51-40-02 AND SKIN REPAIRED AS PER ECRA 5330-04002 REV- AT STA 600 BETWEEN STR 16L AND STR 17L AND FORM 44.0008 ATTACHED ITEM 1 TO ITEM 19 ACCOMPLISHED.  REFER TO LOG PAGE 8340767 FOR PERMANENT REPAIR DIP.
